# SDR SWAA2024031254688

- Difficulty date: February 22, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,980 hours, 13,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH SIDEPLATE HAS CORROSION ON AND AROUND FASTENER HOLES STA-727I-727J RBL21<[01] REMOVED SURFACE CORROSION IN AFT CARGO COMPARTMENT RH SIDEPLATE STA-727I-727J RBL21 PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED 0.005 AND REMAINING THICKNESS 0.035 PER SRM 53-00-53-1A-2. R/H SIDEPLATE TO BE REPLACED ON NON-ROUTINE TTG8Q00RQ53Y.;[02] RII-C/W INSPECTION AS REQUIRED
